# SDR UIEA2018092802123

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,097 hours, 20,695 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU OIL QTY TRANSMITTER LEAKING. REMOVED AND REPLACED OIL QTY TRANSMITTER O RING, NO LEAKS NOTED IAW AMM 49-94-04.
